FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Idiopathic scoliosis in three dimensions : a succession of two-dimensional deformities?

Perdriolle, René, Le Borgne, Pol, Dansereau, Jean, de Guise, Jacques A. et Labelle, Hubert. 2001. « Idiopathic scoliosis in three dimensions : a succession of two-dimensional deformities? ». Spine, vol. 26, nº 24. pp. 2719-2726.
Compte des citations dans Scopus : 37.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
de Guise, Jacques A.
Affiliation: Génie de la production automatisée
Date Deposited: 29 Oct 2012 20:47
Last Modified: 23 Nov 2015 21:23
URI: http://espace2.etsmtl.ca/id/eprint/2117

Actions (login required)

View Item View Item